Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Shingles rash turned black

Premium Questions

Dr.  Zotaj Antoneta MD

I had the Shingles rash run from the right calf up my leg and across my thigh and lower back ... that there is discomfort in my left leg and I need to use both hands to lift my self. I am 88 years old. Does... View answer

Answered by : Dr. Zotaj Antoneta ( General & Family Physician)
Dr. Rohit Gulati MD

Hi I've had shingles now for about two weeks and was given at the emergency room valacyclovir HCL500 mg and tramadol- acetaminophn375-325 but I'm still have lots of nerve pain although the rash has ... View answer

Answered by : Dr. Rohit Gulati ( Pain Medicine & Palliative Care Specialist)
Dr. Kakkar S. MD

I have been diagnosed with shingles . I seem to have it over my scalp , on both sides of my head. The left side is more painful, but I can also feel it on my right side. I also have a rash on my neck ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.   Esmeralda  Sera MD

To relieve the pain and reduce the rash from shingles is it best to take valacyclovir hcl alone or together with methylprednisolone tablets ... View answer

Answered by : Dr. Esmeralda Sera ( Oncologist)
Dr.   Bonnie Berger-Durnbaugh MD

I was diagnosed on week ago with Shingles . My medicine that was prescribed just ran out. Why did the Doctor only prescribe medication for one week as she said it would take two weeks to get rid of it. I ve ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)

Public Forum Discussions

Dr.  Het Ram Bishnoi MD

I was just diagnosed with shingles and have a rash on my torso. Just started antivirus medicine this afternoon.I was planning to visit my elderly mother (86) next Saturday but very concerned she may catch... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. Rachana Goswami MD

Diagnosed with shingles on left back and abdomen on Jan 8th. RX for 1000 mg acyclovir 3 x day for 7 days. 3 weeks later I noticed a bulge at my waist under the healing shingles rash. Bulge is only ... View answer

Answered by : Dr. Rachana Goswami ( Dentist)
Dr. Tripat Mehta MD

I expect the shingles rash to last? ...I was diagnosed with shingles on Monday, one spot on my forehead. I began taking Valtrex Monday ... View answer

Answered by : Dr. Tripat Mehta ( Ayurveda Specialist)
Dr. Siva Subramanian MD

My husband (69 years old) has had the Shingles rash for 10 days, started taking Valacyclovir HCL 1 gram every 8 hours for one week. The rash is on his bottom back and along the left side. This... View answer

Answered by : Dr. Siva Subramanian ( General & Family Physician)
Dr. Harshit Bhachech MD

I have been diagnosed with shingles, This was Friday. I may be seeing a few spots breaking out. I have medication but my concern is the shooting pain. They are so severe 2 tramadol doesn t touch them ... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)

Mobile Questions and Answers

Dr.   Deepak Kishore Kaltari MD

Hi YOU seem to be suffering from post Herpetic neuralgia which has such presentation. Drug like Carbazepine taken in consultation with your physician will provide much needed relief. Take Care Best Regards

Dr. Shanthi.E MD

typical painful rashes with fever.